# SDR USAASA03083

- Difficulty date: July 27, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: C37103101
- Part serial: A8769
- Condition: Incorrect
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - FOUND AN INCORRECT RELEASE CABLE ON THE FORWARD LEFT ESCAPE SLIDE DURING INSPECTION.  MAINTENANCE REPLACED THE EMERGENCY ESCAPE SLIDE.  OK FOR SERVICE.  S/D - THE REPAIR SHOP INSTALLED THE PROPER RELEASE CABLE ON THE SLIDE AND RETURNED THE SLIDE TO SERVICE.  (M)
